# SDR CALA2017080802559

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 48,842 hours, 19,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Inadequate
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 RED DOOR STRAP WONT FASTEN IN PLACE TO MARK ESCAPE SLIDE ARMED ADJUSTED SNAP, OPS CKS NORMAL.
